# SDR USAA002129

- Difficulty date: December 11, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 25,204 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .875 INCH AND HEAT DAMAGED 9.75 INCH BY 5 INCH, RIGHT SIDE AT STATION 27026-27526 STRINGER 46-49 RIGHT.  CUT OUT DAMAGE AND INSTALLED FILLER AND DOUBLERS PER EA 547900 AND TYPICAL REPAIR 53-40-01.  (M)
